Author Index

A

  • Abdollahi, H. A STRONG COMPUTATIONAL METHOD FOR SOLVING OF SYSTEM OF INFINITE BOUNDARY INTEGRO-DIFFERENTIAL EQUATIONS [Volume 5, 3 (SUMMER), 2015, Pages 251-258]
  • Adouane, M. ADOMIAN DECOMPOSITION METHOD AND PADÉ APPROXIMATION TO DETERMINE FIN EFFICIENCY OF CONVECTIVE SOLAR AIR COLLECTOR IN STRAIGHT FINS [Volume 5, 4 (FALL), 2015, Pages 335-346]
  • Ahmad Kha, Mashroor OPTIMUM GENERALIZED COMPOUND LINEAR PLAN FOR MULTIPLE-STEP STEP-STRESS ACCELERATED LIFE TESTS [Volume 5, 3 (SUMMER), 2015, Pages 267-275]
  • Ali, N. DYNAMIC COMPLEXITY OF A THREE SPECIES COMPETITIVE FOOD CHAIN MODEL WITH INTER AND INTRA SPECIFIC COMPETITIONS [Volume 5, 4 (FALL), 2015, Pages 347-360]
  • Assari, Paria A NOTE ON "A SIXTH ORDER METHOD FOR SOLVING NONLINEAR EQUATIONS" [Volume 5, 3 (SUMMER), 2015, Pages 245-249]
  • Ayyappan, G. A NON-MARKOVIAN BATCH ARRIVAL QUEUE WITH SERVICE INTERRUPTION AND EXTENDED SERVER VACATION [Volume 5, 1 (WINTER), 2015, Pages 49-67]

B

  • Barkhordarii, Mahnaz EXTENDED PREDICTOR-CORRECTOR METHODS FOR SOLVING FUZZY DIFFERENTIAL EQUATIONS UNDER GENERALIZED DIFFERENTIABILITY [Volume 5, 2 (SPRING), 2015, Pages 149-171]
  • Batoun, B. SLIDING MODE CONTROL BASED ON FRACTIONAL ORDER CALCULUS FOR DC-DC CONVERTERS [Volume 5, 4 (FALL), 2015, Pages 319-333]
  • Bellel, N. ADOMIAN DECOMPOSITION METHOD AND PADÉ APPROXIMATION TO DETERMINE FIN EFFICIENCY OF CONVECTIVE SOLAR AIR COLLECTOR IN STRAIGHT FINS [Volume 5, 4 (FALL), 2015, Pages 335-346]
  • Benlahbib, B. SLIDING MODE CONTROL BASED ON FRACTIONAL ORDER CALCULUS FOR DC-DC CONVERTERS [Volume 5, 4 (FALL), 2015, Pages 319-333]
  • Bouarroudj, Noureddine SLIDING MODE CONTROL BASED ON FRACTIONAL ORDER CALCULUS FOR DC-DC CONVERTERS [Volume 5, 4 (FALL), 2015, Pages 319-333]
  • Boukhetala, D. SLIDING MODE CONTROL BASED ON FRACTIONAL ORDER CALCULUS FOR DC-DC CONVERTERS [Volume 5, 4 (FALL), 2015, Pages 319-333]

C

  • Chakravarty, Santabrata DYNAMIC COMPLEXITY OF A THREE SPECIES COMPETITIVE FOOD CHAIN MODEL WITH INTER AND INTRA SPECIFIC COMPETITIONS [Volume 5, 4 (FALL), 2015, Pages 347-360]
  • Chandra, Navin OPTIMUM GENERALIZED COMPOUND LINEAR PLAN FOR MULTIPLE-STEP STEP-STRESS ACCELERATED LIFE TESTS [Volume 5, 3 (SUMMER), 2015, Pages 267-275]

D

  • Dabounou, Jaoud TENSION QUARTIC TRIGONOMETRIC BÉZIER CURVES PRESERVING INTERPOLATION CURVES SHAPE [Volume 5, 2 (SPRING), 2015, Pages 99-109]
  • Daher, Radouan GENERALIZATION OF TITCHMARSH'S THEOREM FOR THE DUNKL TRANSFORM IN THE SPACE $L^P(R)$ [Volume 5, 2 (SPRING), 2015, Pages 127-131]
  • Deiri, Einolah ON THE ALMOSTLY SURE CONVERGENCE OF THE SEQUENCE D_P,Q [Volume 5, 2 (SPRING), 2015, Pages 133-139]
  • Dhar, A. K. EFFECT OF COUNTERPROPAGATING CAPILLARY GRAVITY WAVE PACKETS ON THIRD ORDER NONLINEAR ‎‎E‎VOLUTION EQUATIONS IN THE PRESENCE OF WIND FLOWING OVER WATER [Volume 5, 3 (SUMMER), 2015, Pages 277-289]

E

  • Ebrahimi, Parvin DIFFERENTIAL TRANSFORMATION METHOD FOR SOLVING FUZZY FRACTIONAL HEAT EQUATIONS [Volume 5, 1 (WINTER), 2015, Pages 81-89]

F

  • Fallahpour, Mohsen APPROXIMATION SOLUTION OF TWO-DIMENSIONAL LINEAR STOCHASTIC FREDHOLM INTEGRAL EQUATION BY APPLYING THE HAAR WAVELET [Volume 5, 4 (FALL), 2015, Pages 361-372]
  • Farjian, K. NON-POLYNOMIAL SPLINE FOR THE NUMERICAL SOLUTION OF PROBLEMS IN CALCULUS OF VARIATIONS [Volume 5, 1 (WINTER), 2015, Pages 1-14]

G

  • Ghazanfari, Bahman DIFFERENTIAL TRANSFORMATION METHOD FOR SOLVING FUZZY FRACTIONAL HEAT EQUATIONS [Volume 5, 1 (WINTER), 2015, Pages 81-89]
  • Gherieb, S. ADOMIAN DECOMPOSITION METHOD AND PADÉ APPROXIMATION TO DETERMINE FIN EFFICIENCY OF CONVECTIVE SOLAR AIR COLLECTOR IN STRAIGHT FINS [Volume 5, 4 (FALL), 2015, Pages 335-346]
  • Goswami, Veena ANALYSIS OF DISCRETE-TIME MACHINE REPAIR PROBLEM WITH TWO REMOVABLE SERVERS UNDER TRIADIC POLICY [Volume 5, 1 (WINTER), 2015, Pages 29-40]

H

  • Hajilou, Elahe APPLICATION OF DIFFERENTIAL TRANSFORM METHOD TO SOLVE HYBRID FUZZY DIFFERENTIAL EQUATIONS [Volume 5, 3 (SUMMER), 2015, Pages 203-217]
  • Heidari, Homa APPLICATION OF DIFFERENTIAL TRANSFORM METHOD TO SOLVE HYBRID FUZZY DIFFERENTIAL EQUATIONS [Volume 5, 3 (SUMMER), 2015, Pages 203-217]

I

  • Ismail, Tabet ADOMIAN DECOMPOSITION METHOD AND PADÉ APPROXIMATION TO DETERMINE FIN EFFICIENCY OF CONVECTIVE SOLAR AIR COLLECTOR IN STRAIGHT FINS [Volume 5, 4 (FALL), 2015, Pages 335-346]

J

  • Jalilian, H. NON-POLYNOMIAL SPLINE FOR THE NUMERICAL SOLUTION OF PROBLEMS IN CALCULUS OF VARIATIONS [Volume 5, 1 (WINTER), 2015, Pages 1-14]
  • Jalilian, Reza NON-POLYNOMIAL SPLINE FOR THE NUMERICAL SOLUTION OF PROBLEMS IN CALCULUS OF VARIATIONS [Volume 5, 1 (WINTER), 2015, Pages 1-14]

K

  • Kalyanaraman, Rathinasabapathy AN M/G/1 QUEUE WITH REGULAR AND OPTIONAL PHASE VACATION AND WITH STATE DEPENDENT ARRIVAL RATE [Volume 5, 3 (SUMMER), 2015, Pages 231-244]
  • Kanithi, Jyothsna ANALYSIS OF FINITE BUFFER RENEWAL INPUT QUEUE WITH BALKING AND MARKOVIAN SERVICE PROCESS [Volume 5, 2 (SPRING), 2015, Pages 173-184]
  • Kezzar, M. ADOMIAN DECOMPOSITION METHOD AND PADÉ APPROXIMATION TO DETERMINE FIN EFFICIENCY OF CONVECTIVE SOLAR AIR COLLECTOR IN STRAIGHT FINS [Volume 5, 4 (FALL), 2015, Pages 335-346]
  • Khaksar Haghani, Farhad A MODIFIED STEFFENSEN'S METHOD WITH MEMORY FOR NONLINEAR EQUATIONS [Volume 5, 1 (WINTER), 2015, Pages 41-48]
  • Khelifa, A. ADOMIAN DECOMPOSITION METHOD AND PADÉ APPROXIMATION TO DETERMINE FIN EFFICIENCY OF CONVECTIVE SOLAR AIR COLLECTOR IN STRAIGHT FINS [Volume 5, 4 (FALL), 2015, Pages 335-346]
  • Khodabin, Morteza APPROXIMATION SOLUTION OF TWO-DIMENSIONAL LINEAR STOCHASTIC FREDHOLM INTEGRAL EQUATION BY APPLYING THE HAAR WAVELET [Volume 5, 4 (FALL), 2015, Pages 361-372]
  • Kiani, N. EXTENDED PREDICTOR-CORRECTOR METHODS FOR SOLVING FUZZY DIFFERENTIAL EQUATIONS UNDER GENERALIZED DIFFERENTIABILITY [Volume 5, 2 (SPRING), 2015, Pages 149-171]

L

  • Lahlai, Hind GENERALIZATION OF TITCHMARSH'S THEOREM FOR THE DUNKL TRANSFORM IN THE SPACE $L^P(R)$ [Volume 5, 2 (SPRING), 2015, Pages 127-131]
  • Lamnii, Abdellah TENSION QUARTIC TRIGONOMETRIC BÉZIER CURVES PRESERVING INTERPOLATION CURVES SHAPE [Volume 5, 2 (SPRING), 2015, Pages 99-109]
  • Laxmi, P. Vijaya ANALYSIS OF DISCRETE-TIME MACHINE REPAIR PROBLEM WITH TWO REMOVABLE SERVERS UNDER TRIADIC POLICY [Volume 5, 1 (WINTER), 2015, Pages 29-40]
  • Lotfi, Taher A NOTE ON "A SIXTH ORDER METHOD FOR SOLVING NONLINEAR EQUATIONS" [Volume 5, 3 (SUMMER), 2015, Pages 245-249]

M

  • Maleknejad, Khosrow APPROXIMATION SOLUTION OF TWO-DIMENSIONAL LINEAR STOCHASTIC FREDHOLM INTEGRAL EQUATION BY APPLYING THE HAAR WAVELET [Volume 5, 4 (FALL), 2015, Pages 361-372]
  • Matinfar, M. A STRONG COMPUTATIONAL METHOD FOR SOLVING OF SYSTEM OF INFINITE BOUNDARY INTEGRO-DIFFERENTIAL EQUATIONS [Volume 5, 3 (SUMMER), 2015, Pages 251-258]
  • Meenapriya, P. DISPERSION OF CONTAMINANTS IN GROUNDWATER WITH CHEMICAL REACTION [Volume 5, 2 (SPRING), 2015, Pages 185-201]
  • Mikaeilvand, Nasser EXTENDED PREDICTOR-CORRECTOR METHODS FOR SOLVING FUZZY DIFFERENTIAL EQUATIONS UNDER GENERALIZED DIFFERENTIABILITY [Volume 5, 2 (SPRING), 2015, Pages 149-171]
  • Mohamed, Elhamma GENERALIZATION OF TITCHMARSH'S THEOREM FOR THE DUNKL TRANSFORM IN THE SPACE $L^P(R)$ [Volume 5, 2 (SPRING), 2015, Pages 127-131]
  • Mohsenyzade, Mohamadreza NUMERICAL SOLUTION OF ONE-DIMENSIONAL HEAT AND WAVE EQUATION BY NON-POLYNOMIAL QUINTIC SPLINE [Volume 5, 4 (FALL), 2015, Pages 291-305]
  • Mondal, Joydev EFFECT OF COUNTERPROPAGATING CAPILLARY GRAVITY WAVE PACKETS ON THIRD ORDER NONLINEAR ‎‎E‎VOLUTION EQUATIONS IN THE PRESENCE OF WIND FLOWING OVER WATER [Volume 5, 3 (SUMMER), 2015, Pages 277-289]
  • Moradi, Hamid Reza ON THE ALMOSTLY SURE CONVERGENCE OF THE SEQUENCE D_P,Q [Volume 5, 2 (SPRING), 2015, Pages 133-139]

N

  • Nemati, Somayeh SOLVING NONLINEAR TWO-DIMENSIONAL VOLTERRA INTEGRAL EQUATIONS OF THE FIRST-KIND USING BIVARIATE SHIFTED LEGENDRE FUNCTIONS [Volume 5, 3 (SUMMER), 2015, Pages 219-230]

O

  • Okeke, Godwin Amechi CONVERGENCE THEOREMS FOR ASYMPTOTICALLY PSEUDOCONTRACTIVE MAPPINGS IN THE INTERMEDIATE SENSE FOR THE MODIFIED NOOR ITERATIVE SCHEME [Volume 5, 1 (WINTER), 2015, Pages 15-28]
  • Olaleru, Johnson O CONVERGENCE THEOREMS FOR ASYMPTOTICALLY PSEUDOCONTRACTIVE MAPPINGS IN THE INTERMEDIATE SENSE FOR THE MODIFIED NOOR ITERATIVE SCHEME [Volume 5, 1 (WINTER), 2015, Pages 15-28]
  • Ordokhani, Y. SOLVING NONLINEAR TWO-DIMENSIONAL VOLTERRA INTEGRAL EQUATIONS OF THE FIRST-KIND USING BIVARIATE SHIFTED LEGENDRE FUNCTIONS [Volume 5, 3 (SUMMER), 2015, Pages 219-230]
  • Oumellal, Fatima TENSION QUARTIC TRIGONOMETRIC BÉZIER CURVES PRESERVING INTERPOLATION CURVES SHAPE [Volume 5, 2 (SPRING), 2015, Pages 99-109]

P

  • Pandey, Pramod Kumar NON-STANDARD FINITE DIFFERENCE METHOD FOR NUMERICAL SOLUTION OF SECOND ORDER LINEAR FREDHOLM INTEGRO-DIFFERENTIAL EQUATIONS [Volume 5, 3 (SUMMER), 2015, Pages 259-266]
  • Paripour, Mahmoud APPLICATION OF DIFFERENTIAL TRANSFORM METHOD TO SOLVE HYBRID FUZZY DIFFERENTIAL EQUATIONS [Volume 5, 3 (SUMMER), 2015, Pages 203-217]
  • Pikkala, Vijaya Laxmi ANALYSIS OF FINITE BUFFER RENEWAL INPUT QUEUE WITH BALKING AND MARKOVIAN SERVICE PROCESS [Volume 5, 2 (SPRING), 2015, Pages 173-184]

R

  • R, Shanthi AN M/G/1 QUEUE WITH REGULAR AND OPTIONAL PHASE VACATION AND WITH STATE DEPENDENT ARRIVAL RATE [Volume 5, 3 (SUMMER), 2015, Pages 231-244]
  • Rashidinia, J. NON-POLYNOMIAL SPLINE FOR THE NUMERICAL SOLUTION OF PROBLEMS IN CALCULUS OF VARIATIONS [Volume 5, 1 (WINTER), 2015, Pages 1-14]
  • Rashidinia, Jalil B-SPLINE METHOD FOR TWO-POINT BOUNDARY VALUE PROBLEMS [Volume 5, 2 (SPRING), 2015, Pages 111-125]
  • Rashidinia, Jalil NUMERICAL SOLUTION OF ONE-DIMENSIONAL HEAT AND WAVE EQUATION BY NON-POLYNOMIAL QUINTIC SPLINE [Volume 5, 4 (FALL), 2015, Pages 291-305]
  • Ratchagar, Nirmala P. DISPERSION OF CONTAMINANTS IN GROUNDWATER WITH CHEMICAL REACTION [Volume 5, 2 (SPRING), 2015, Pages 185-201]
  • Razavyan, Shabnam A MODIFIED METHOD TO DETERMINE A WELL-DISPERSED SUBSET OF NON-DOMINATED VECTORS OF AN MOMILP PROBLEM [Volume 5, 2 (SPRING), 2015, Pages 141-147]
  • Rekha, Vijaya Rekha LIMITED GROWTH PREY MODEL AND PREDATOR MODEL USING HARVESTING [Volume 5, 4 (FALL), 2015, Pages 307-318]
  • Riahifar, Abbas A STRONG COMPUTATIONAL METHOD FOR SOLVING OF SYSTEM OF INFINITE BOUNDARY INTEGRO-DIFFERENTIAL EQUATIONS [Volume 5, 3 (SUMMER), 2015, Pages 251-258]

S

  • Sadeghi, Amir A STABLE COUPLED NEWTON'S ITERATION FOR THE MATRIX INVERSE $P$-TH ROOT [Volume 5, 1 (WINTER), 2015, Pages 69-79]
  • Safaei, Nima A TAYLOR SERIES APPROACH FOR SOLVING LINEAR FRACTIONAL DECENTRALIZED BI-LEVEL MULTI-OBJECTIVE DECISION-MAKING UNDER FUZZINESS [Volume 5, 1 (WINTER), 2015, Pages 91-97]
  • Saraj, Mansour A TAYLOR SERIES APPROACH FOR SOLVING LINEAR FRACTIONAL DECENTRALIZED BI-LEVEL MULTI-OBJECTIVE DECISION-MAKING UNDER FUZZINESS [Volume 5, 1 (WINTER), 2015, Pages 91-97]
  • Sathiya, K. A NON-MARKOVIAN BATCH ARRIVAL QUEUE WITH SERVICE INTERRUPTION AND EXTENDED SERVER VACATION [Volume 5, 1 (WINTER), 2015, Pages 49-67]
  • Senthamilselvi, S. DISPERSION OF CONTAMINANTS IN GROUNDWATER WITH CHEMICAL REACTION [Volume 5, 2 (SPRING), 2015, Pages 185-201]
  • Sharifi, Shokofeh B-SPLINE METHOD FOR TWO-POINT BOUNDARY VALUE PROBLEMS [Volume 5, 2 (SPRING), 2015, Pages 111-125]

T

  • Tohidi, Ghasem A MODIFIED METHOD TO DETERMINE A WELL-DISPERSED SUBSET OF NON-DOMINATED VECTORS OF AN MOMILP PROBLEM [Volume 5, 2 (SPRING), 2015, Pages 141-147]
  • Touafe, K. ADOMIAN DECOMPOSITION METHOD AND PADÉ APPROXIMATION TO DETERMINE FIN EFFICIENCY OF CONVECTIVE SOLAR AIR COLLECTOR IN STRAIGHT FINS [Volume 5, 4 (FALL), 2015, Pages 335-346]